×

zbMATH — the first resource for mathematics

Nonlinear potential in Orlicz spaces. (Potentiel non linéaire dans les espaces d’Orlicz.) (French. Extended English abstract) Zbl 0826.46022
Summary: We continue to study capacities in Orlicz spaces \(L_A(\mathbb{R}^n)\) introduced in [Ann. Sci. Math. Quebec 18, No. 1, 1-23 (1994)] and define a potential in this spaces. Our results generalize those of N. G. Meyers [Math. Scand. 26(1970), 255-292 (1971; Zbl 0242.31006)] in the case of Lebesgue spaces \(L^p(\mathbb{R}^n)\) \((1< p< \infty)\).

MSC:
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
PDF BibTeX XML Cite
Full Text: Link